# SDR DL76L050834

- Difficulty date: December 28, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 39,628 hours, 6,156 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Duct
- Condition: Unknown
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT DUCT LEAK LP 1.  RETURN TO BLOCK.  TESTED DUCT LEAK.  UNABLE TO DUPLICATE OR FIND FAULT.
